# SDR EE4Y2017062338015

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N687TA
- Make and model: Airbus A320-233
- Aircraft serial: 1334
- Aircraft time: 52,488 hours, 22,403 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472090000
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN  SEAT TRACK CORRODED.   REPLACED IAW SRM GUIDELINES.
